# SDR CHQA200900026

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N840RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145725
- Aircraft time: 12,815 hours, 12,481 cycles
- Engine: Allsn AE3007A
- Engine time: 16,750 hours, 14,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C01800
- Condition: Discharged
- Location: Zone 200
- Part time: 7,850 hours, 7,489 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK INSPECTION BOTH OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOP.  THE NR 4 EMERGENCY LIGHT BATTERY WAS REPLACED AND THE OVERWING LIGHTS OPERATED NORMALLY.
